MathSciNet Relay Station
MathSciNet bibliographic data
MR331424 (48 #9757) 58E05
Reeken, Michael Stability of critical points under small perturbations. II. Analytic theory. Manuscripta Math. 8 (1973), 69–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement